MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SHARPSHOOTER HANDLE; HOLDER, NEEDLE; ORTHOPEDIC

STRYKER ENDOSCOPY-SAN JOSE SHARPSHOOTER HANDLE; HOLDER, NEEDLE; ORTHOPEDIC
Catalog Number 4700
Medical Device Problem Codes Expiration Date Error (2528); Misfire (2532)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was reported to not be available for return.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: expired item used in case.Probable root cause: application failure to verify expiration status of product prior to surgery.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that an expired item was used in a case.

Brand Name
SHARPSHOOTER HANDLE
Common Device Name
HOLDER, NEEDLE; ORTHOPEDIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22516327
Report Number0002936485-2025-00642
Device Sequence Number20821066
Product Code HXK
UDI-Device Identifier07613327375442
UDI-Public07613327375442
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4700
Device Lot Number00009326
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown